Jump to content

Search the Community

Showing results for tags 'neurology'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi, my name is Aember and I have had severe negative reactions to SSRIs after very fee doses. I have been sick since January 2020 with a mystery degenerative neurological condition that is affecting my ability to think and feel. I am experiencing progressive dementia and confusion. Here is my story: Have had mystery neurological illness since Jan 2020, started with delirium, a flu and then a gastrointestinal flu that woke me up with a pounding heart and nocturnal defecation for months and body temp above 99 -101F. Sleep became interrupted with very vivid dreams and bizarre hypnago
  2. https://metro.co.uk/2018/01/24/woman-shares-coming-off-antidepressant-ruined-life-7255570/ See link for images that accompany article By Ellen Scott, Lifestyle editor Wednesday 24 Jan 2018 10:36 am When Tabitha Dow was six, she had her first migraine. Now and again she’d be stuck with headaches, but when she hit 29 they became more regular and more severe. Soon her migraines were debilitating, so she sought out medical support at the National Migraine Centre in London. There, Tabitha was advised to ask her doctor for the antidepressant Venlafaxine at a maximum dose
  3. Hello, I am new to this site. I have come here to hear of success stories and\or advice regarding recovery from Antipsychotics and SSRI's. At the beginning of July I took Risperidone 0.5mg and Prozac 20mg for 10 days and ceased it's use due to side effects such as Tachycardia, Emotional Blunting, Anxiety, blankouts and lowered cognition. The withdrawal was not extreme, if I remember correctly, I had a period of severe depression which resolved itself over a few days. Followed by a slightly manic phase which stabilized itself. For the next 2 weeks after the initial withdrawal I had
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy